# SDR 99ZZZX3994

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303FV
- Make and model: Boeing 727230
- Aircraft serial: 21619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON WEB OF WING TO BODY FAIRING BS 720F STR 28L - STR 28R (ALSO 4 EACH ATTACH ANGLES).
